# SDR DALA2023011200255

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 68,351 hours, 22,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 R AFT PAX DOOR WILL NOT CLOSE-GUST LOCK STUCK. CORRECTIVE ACTION: DOOR OUT OF SEQUENCE BY CATERING-RESEQUENCED DOO-OPS NML PER B757AMM 52-11. (9730268)
